BibTeX record journals/tcs/Vialette04

download as .bib file

@article{DBLP:journals/tcs/Vialette04,
  author       = {St{\'{e}}phane Vialette},
  title        = {On the computational complexity of 2-interval pattern matching problems},
  journal      = {Theor. Comput. Sci.},
  volume       = {312},
  number       = {2-3},
  pages        = {223--249},
  year         = {2004},
  url          = {https://doi.org/10.1016/j.tcs.2003.08.010},
  doi          = {10.1016/J.TCS.2003.08.010},
  timestamp    = {Wed, 17 Feb 2021 22:01:34 +0100},
  biburl       = {https://dblp.org/rec/journals/tcs/Vialette04.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics